具非线性扩散系数的偶数阶中立型偏泛函微分方程的振动性  被引量:5

OSCILLATION OF CERTAIN EVEN ORDER NEUTRAL PARTIAL FUNCTIONAL DIFFERENTIAL EQUATIONS WITH NONLINEAR DIFFUSION COEFFICIENTS

在线阅读下载全文

作  者:林文贤[1] 

机构地区:[1]韩山师范学院数学与统计学系,广东潮州521041

出  处:《井冈山大学学报(自然科学版)》2014年第4期18-22,共5页Journal of Jinggangshan University (Natural Science)

基  金:广东省自然科学基金项目(S2013010013372)

摘  要:本文研究了一类具非线性扩散系数的偶数阶中立型偏泛函微分方程的振动性,借助广义Riccati变换和微分不等式技巧,获得了这类方程分别在Robin,Dirichlet边值条件下所有解振动的若干新的充分性条件,所得结果推广了最近文献的相关结果。The oscillation of a class of nonlinear even orders neutral partial functional differential equauons with nonlinear diffusion coefficients are studied. By employing the generalized Riccati transformation and the technique of differential inequalities, some new sufficient conditions for oscillation of all solutions of such equations are obtained under Robin and Dirichlet boundary value conditions. The results generalize some the recent results.

关 键 词:偶数阶 偏泛函微分方程 振动性 非线性扩散系数 

分 类 号:O175.1[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象